# SDR DALA2016110108115

- Difficulty date: December 7, 2014
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 47,771 hours, 21,069 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT MLG AFT TRUNNION PIN ASSY IS CORRODED AND MISSING CHROME.  MAINTENANCE REPLACED RT MLG AFT TRUNNION PIN ON N/R 163.
